MAUDE Adverse Event Report: MMJ SA DE CV (USD) NELLCOR; OXIMETER

MMJ SA DE CV (USD) NELLCOR; OXIMETER
Model Number MAX-I-I
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant product: max-i-i, max-i-i max inf o2 sensor i20 3-20 kg, (lot #231700140h) h3 evaluation summary: the customer¿s reported issue could not be confirmed.Although the device was returned for investigation, it was lost during transit to the testing facility.If the product is found or returned for investigation, the file will be re-opened and an additional report sent with the updated investigation results.This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, the sensor had low spo2 reading that could be seen on different monitors.The first sensor was placed at the patient's foot and the baseline values were between 7-20% (depends on the level of saturation).Spo2 was under alarm limit and was in silent mode.Due to the incorrect readings (a high downward deviation), an unnecessary arterial blood gas (abg) was performed.The second sensor was used for investigation but the issue also occurred.It was checked with two different saturation simulators which resulted that as lower the saturation was set, a higher was the deviation downwards.Third sensor was used and it worked effectively.

Brand Name
NELLCOR
Common Device Name
OXIMETER
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
Manufacturer (Section G)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX   32590
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20623182
Report Number2936999-2024-01736
Device Sequence Number12650547
Product Code DQA
UDI-Device Identifier20884522041277
UDI-Public20884522041277
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K012891
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model NumberMAX-I-I
Device Catalogue NumberMAX-I-I
Device Lot Number220170148H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2023
Initial Report FDA Received Date11/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient SexPrefer Not To Disclose